MathSciNet Relay Station
MathSciNet bibliographic data
MR2230920 32J15
Dloussky, Georges On surfaces of class ${\rm VII}^+_0$ with numerically anticanonical divisor. Amer. J. Math. 128 (2006), no. 3, 639–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement